RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 116–127 (Mi mz3292)  

This article is cited in 2 scientific papers (total in 3 papers)

Analog of a theorem of Halász in the case of a generalization of the additive problem of divisors

N. M. Timofeev

Vladimir State Pedagogical University

Full text: PDF file (809 kB)

English version:
Mathematical Notes, 1990, 48:1, 697–704

Bibliographic databases:

Received: 09.06.1987

Citation: N. M. Timofeev, “Analog of a theorem of Halász in the case of a generalization of the additive problem of divisors”, Mat. Zametki, 48:1 (1990), 116–127; Math. Notes, 48:1 (1990), 697–704

Citation in format AMSBIB
\Bibitem{Tim90}
\by N.~M.~Timofeev
\paper Analog of a~theorem of Hal\'asz in the case of a~generalization of the additive problem of divisors
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 116--127
\mathnet{http://mi.mathnet.ru/mz3292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081902}
\zmath{https://zbmath.org/?q=an:0718.11045|0708.11048}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 697--704
\crossref{https://doi.org/10.1007/BF01164272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3292
  • http://mi.mathnet.ru/eng/mz/v48/i1/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, S. T. Tulyaganov, “Problems similar to the additive divisor problem”, Math. Notes, 64:3 (1998), 382–393  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. I. Pavlov, “On the Ingham divisor problem”, Math. Notes, 68:3 (2000), 370–377  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:55
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020